Size and shape dependence of the magnetic ordering temperature in nanoscale magnetic particles
Version of Record online: 26 OCT 2012
© 2012 The Authors Geophysical Journal International © 2012 RAS
Geophysical Journal International
Volume 191, Issue 3, pages 954–964, December 2012
How to Cite
Shcherbakov, V. P., Fabian, K., Sycheva, N. K. and McEnroe, S. A. (2012), Size and shape dependence of the magnetic ordering temperature in nanoscale magnetic particles. Geophysical Journal International, 191: 954–964. doi: 10.1111/j.1365-246X.2012.05680.x
- Issue online: 12 NOV 2012
- Version of Record online: 26 OCT 2012
- Accepted 2012 September 17. Received 2012 August 14; in original form 2012 May 25
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!